# SDR AALA202109230026

- Difficulty date: September 19, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737*
- Aircraft serial: 31275
- Aircraft time: 11,119 hours, 4,673 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR PANEL SOFT AND DEFLECTING AT ROWS 2-5. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
